South Dakota, 2016Tornado and Hail in South Dakota, July 16, 2016
July 16, 2016 · NWS ABR · 49 events in 14 counties and zones
Several severe storm clusters developed along a warm front in a very unstable environment. Damaging winds up to 80 mph, large hail up to tennis ball size, and an isolated tornado occurred.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 49
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several severe storm clusters developed along a warm front in a very unstable environment. Damaging winds up to 80 mph, large hail up to tennis ball size, and an isolated tornado occurred.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before the first event at Jul 16, 8:39 AM MST, 56 minutes earlier.
Area forecast discussion, Jul 16, 8:39 AM MST, 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1039 AM CDT SAT JUL 16 2016
.UPDATE...
Issued at 1030 AM CDT SAT JUL 16 2016
Made some significant changes to pops and wx grids this morning,
mainly to reduce pops through this afternoon. Showers and
thunderstorms are currently moving eastward across Ziebach and
Dewey Counties. This storms should continue progressing eastward
through the early afternoon hours, reaching Aberdeen around 1 pm.
That is assuming they hold together. If they dissipate, then
convection for this CWA looks best after 0Z.
UPDATE Issued at 638 AM CDT SAT JUL 16 2016
See below for an updated aviation forecast discussion.
&&
.SHORT TERM...(Today through Sunday Night)
Issued at 421 AM CDT SAT JUL 16 2016
Severe weather potential is main focus for this afternoon. Aloft,
the left exit region of a 90kt 200mb jet is expected to move into
the Dakotas today. Warm advection at 700mb will result in
temperatures at that level to increase between +6 and +13C, with a
southwest to northeast gradient. A surface low will develop in
eastern Wyoming with an inverted trof/warm front extending to the
northeast into western/north-central South Dakota. A plume of
850/700mb moisture will extend up along the east side of this low,
and wrap around to the northwest, co-located along and just ahead of
the warmest mid level temperatures. This gives us a broad ribbon of
potentially uncapped environment during the mid afternoon hours
between KMBG-KABR. Shear appears favorable for Supercells. Now we
introduce the uncertainty brought by the broad area of convection
across western North Dakota. This feature will have widespread
influence on todays severe weather setup, thanks to cirrus and
outflows. With zonal flow/weak ridging aloft, anticipate cirrus to
persist across the northern tier of the cwa. The expectation is that
outflows south of this convective cluster/cirrus shield will provide
the focus for afternoon initiation. A majority of CAM solutions
support this narrative, however the variety of solutions between the
suite of high resolution guidance suggests there remains quite a bit
of uncertainty concerning the overall outcome. The environment
remains primed for severe storms however, with a risk for hail,
winds, and possibly a tornado or two.
.LONG TERM...(Monday through Friday)
Issued at 421 AM CDT SAT JUL 16 2016
As the previous shift so effectively put it, the extended is going
to be extremely warm, starting Tuesday across portions of the
Missouri River valley and west river and then spreading into the
rest of the cwa on Wednesday and Thursday. It's possible there could
be a brief reprieve on Friday before the heat would return over the
weekend just beyond the scope of this 7-day forecast. Once again,
collaborated higher than guidance max temperatures in a few spots
for Wednesday and Thursday.
Monday actually looks to be the coolest day of the extended with
high temperatures forecast to range from around 80 near Wheaton, MN
to around 90 near Murdo, SD /which is actually close to climo normal
for mid-July/. Beyond that, the above normal warmth begins to surge
into the cwa. And with the extreme warmth, heat indices also climb
into, at the very least, heat advisory range by mid-week.
Compared to 24 hours ago, models have really backed off producing
any sort of chances for organized or meaningful rounds of
precipitation in the out periods. Kept in Superblend pops as needed
for collaboration, but buy and large the extended is looking mainly
dry at this time.
Fire Weather: When the really warm air shows up by mid-week,
dewpoint forecasts currently are for lower-value dewpoints over the
western half of the cwa and higher-value dewpoints over the eastern
half of the cwa. This is causing relative humidity values in the
extended forecast periods to fall to between 20 and 25 percent
across, at least, fire weather zones 267 and 268. At this point,
wind speeds are not thought to be problematic. Something to watch
into the short-term portion of the forecast, though.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday Morning)
Issued at 638 AM CDT SAT JUL 16 2016
VFR conditions are expected through late tonight. Storms moving
across North Dakota this morning may briefly affect MBG through
noon cdt. Otherwise, the rest of the terminals should stay dry
heading into this afternoon, at which point showers/storms are
expected to develop across the region, potentially affecting all
terminals off and on well into this evening/tonight.
&&
.ABR Watches/Warnings/Advisories...
SD...NONE.
MN...NONE.
&&
UPDATE...SD
SHORT TERM...Connelly
LONG TERM...Dorn
AVIATION...Dorn
Hazardous weather outlook, Jul 16, 2:35 AM MST, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
435 AM CDT SAT JUL 16 2016
MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-170945-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
435 AM CDT SAT JUL 16 2016 /335 AM MDT SAT JUL 16 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.
.DAY ONE...TODAY AND TONIGHT
THE FORECAST AREA IS UNDER A SLIGHT RISK FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING. THE ENVIRONMENT IS FAVORABLE FOR SEVERE
STORMS WITH A RISK FOR HAIL...STRONG WINDS...AND POSSIBLY A
TORNADO OR TWO.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A HEAT WAVE IS EXPECTED TO DEVELOP ACROSS THE PLAINS AND MIDWEST
FOR NEXT WEEK. TEMPERATURES WILL PEAK AT OR ABOVE THE CENTURY MARK
BY THE MIDDLE OF THE WORK WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVITY IS POSSIBLE THIS AFTERNOON AND EVENING.
CONNELLY
In the hours before
Special weather statement, Jul 16, 9:24 AM MST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1024 AM MDT SAT JUL 16 2016
SDZ015-161715-
DEWEY SD-
1024 AM MDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DEWEY COUNTY UNTIL
1115 AM MDT...
AT 1024 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LANTRY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAGLE BUTTE...LANTRY...GREEN GRASS...BEAR CREEK AND PARADE.
LAT...LON 4504 10148 4509 10148 4523 10121 4494 10100
4492 10114 4499 10114 4500 10150 4503 10150
TIME...MOT...LOC 1624Z 248DEG 18KT 4499 10139
WISEEvent by event
27 thunderstorm wind, 19 hail, 2 funnel cloud, 1 tornado. Local standard time, as filed.
Hail, Dewey
- When
- July 16, 9:35 AM MST
- Where
- Dewey County, 1.47 mi W of Eagle Butte
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 45.000, -101.260
Hail, Dewey
- When
- July 16, 9:40 AM MST
- Where
- Dewey County, 0.49 mi W of Eagle Butte
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 45.000, -101.240
Hail, Dewey
- When
- July 16, 9:50 AM MST
- Where
- Dewey County, 3.24 mi ENE of Eagle Butte
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 45.020, -101.170
Thunderstorm Wind, Walworth
- When
- July 16, 12:47 PM CST
- Where
- Walworth County, 0.69 mi S of (Y26)mobridge Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 45.540, -100.400
Hail, Edmunds
- When
- July 16, 1:25 PM CST
- Where
- Edmunds County, 4.13 mi WSW of Loyalton
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 45.260, -99.360
Hail, Edmunds
- When
- July 16, 1:30 PM CST
- Where
- Edmunds County, 2.13 mi NNW of Loyalton
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 45.310, -99.290
Thunderstorm Wind, Brown
- When
- July 16, 2:30 PM CST
- Where
- Brown County, Aberdeen
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 45.470, -98.480
Several trees along with some power lines were downed mainly in southwest Aberdeen. A hanger at the airport was also damaged.
Thunderstorm Wind, Brown
- When
- July 16, 2:35 PM CST
- Where
- Brown County, (Abr)aberdeen Rgnl A
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 45.450, -98.420
Thunderstorm Wind, Brown
- When
- July 16, 2:40 PM CST
- Where
- Brown County, Plana
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 45.520, -98.320
A large machine shed received major damage to a wall and the roof due to eighty mph winds.
Thunderstorm Wind, Brown
- When
- July 16, 3:00 PM CST
- Where
- Brown County, 2.38 mi NE of Ferney
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.350, -98.060
Sixty mph winds twisted, tore, and bent over some of the corn crop.
Hail, Corson
- When
- July 16, 2:20 PM MST
- Where
- Corson County, 8.31 mi S of Keldron
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 45.810, -101.810
Thunderstorm Wind, Day
- When
- July 16, 3:25 PM CST
- Where
- Day County, 0.49 mi E of Bristol
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 45.350, -97.760
A road sign was bent over by nearly eighty mph winds.
Thunderstorm Wind, Day
- When
- July 16, 4:00 PM CST
- Where
- Day County, 0.84 mi NE of Waubay
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 45.340, -97.310
Sixty-five mph winds were estimated.
Thunderstorm Wind, Roberts
- When
- July 16, 4:17 PM CST
- Where
- Roberts County, 4.58 mi ENE of Ortley
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.350, -97.110
Sixty mph winds were estimated.
Thunderstorm Wind, Grant
- When
- July 16, 4:25 PM CST
- Where
- Grant County, 6 mi WNW of Marvin
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.290, -97.040
Hail, Roberts
- When
- July 16, 6:20 PM CST
- Where
- Roberts County, 2.81 mi N of Wilmot
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 45.440, -96.860
Hail, Clark
- When
- July 16, 6:40 PM CST
- Where
- Clark County, 3.13 mi SSW of Raymond
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 44.880, -97.950
Funnel Cloud, Clark
- When
- July 16, 6:42 PM CST
- Where
- Clark County, 2.93 mi SSW of Raymond
- Reported by
- Law Enforcement
- Coordinates
- 44.880, -97.940
Hail, Clark
- When
- July 16, 6:45 PM CST
- Where
- Clark County, 5.43 mi E of Raymond
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.930, -97.810
Hail, Clark
- When
- July 16, 6:50 PM CST
- Where
- Clark County, 4.79 mi SE of Raymond
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 44.880, -97.840
Funnel Cloud, Clark
- When
- July 16, 7:12 PM CST
- Where
- Clark County, 2.81 mi S of Clark
- Reported by
- Law Enforcement
- Coordinates
- 44.840, -97.730
Hail, Clark
- When
- July 16, 7:19 PM CST
- Where
- Clark County, 2.81 mi S of Clark
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 44.840, -97.730
Hail, Clark
- When
- July 16, 7:20 PM CST
- Where
- Clark County, 5.55 mi S of Clark
- Measured
- 2.5 in hail
- Reported by
- Storm Chaser
- Coordinates
- 44.800, -97.730
Tornado, Clark
- When
- July 16, 7:23 PM CST to 7:24 PM CST
- Where
- Clark County, 6.93 mi S of Clark to 6.97 mi S of Clark
- Rating
- EF0
- Path length
- 0.06 mi
- Path width
- 10 yd
- Reported by
- Law Enforcement
- Coordinates
- 44.780, -97.730
A weak tornado touched down briefly south of Clark with no damage reported.
Hail, Hamlin
- When
- July 16, 7:45 PM CST
- Where
- Hamlin County, 4.47 mi W of Hazel
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 44.760, -97.460
Hail, Stanley
- When
- July 16, 7:08 PM MST
- Where
- Stanley County, 0.85 mi NW of Ft Pierre
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.360, -100.380
Thunderstorm Wind, Dewey
- When
- July 16, 7:08 PM MST
- Where
- Dewey County, 2.91 mi E of Firesteel
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.430, -101.220
Sixty-five mph winds were estimated.
Hail, Hamlin
- When
- July 16, 8:26 PM CST
- Where
- Hamlin County, 2.46 mi W of Lake Norden
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 44.580, -97.250
Thunderstorm Wind, Dewey
- When
- July 16, 7:28 PM MST
- Where
- Dewey County, 3.88 mi W of Trail City
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.470, -100.810
Hail, Hamlin
- When
- July 16, 8:38 PM CST
- Where
- Hamlin County, 2.46 mi W of Lake Norden
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 44.580, -97.250
Thunderstorm Wind, Dewey
- When
- July 16, 7:38 PM MST
- Where
- Dewey County, 3.88 mi W of Trail City
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.470, -100.810
Thunderstorm Wind, Corson
- When
- July 16, 7:45 PM MST
- Where
- Corson County, 6.51 mi NE of Trail City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.540, -100.640
Sixty mph winds were estimated.
Hail, Hamlin
- When
- July 16, 8:51 PM CST
- Where
- Hamlin County, 2.56 mi ENE of Lake Norden
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 44.590, -97.150
Hail, Hamlin
- When
- July 16, 8:51 PM CST
- Where
- Hamlin County, 2.82 mi ENE of Lake Norden
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 44.600, -97.150
Thunderstorm Wind, Hamlin
- When
- July 16, 8:54 PM CST
- Where
- Hamlin County, 3.39 mi SE of Lake Norden
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 44.540, -97.160
Sixty mph winds were estimated.
Thunderstorm Wind, Hamlin
- When
- July 16, 8:55 PM CST
- Where
- Hamlin County, 4.09 mi ESE of Lake Norden
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 44.548, -97.130
Eighty mph winds flipped five campers along Lake Poinsett with one camper starting on fire. Search and rescue located the one person that was missing. No injuries occurred as a result.
Thunderstorm Wind, Walworth
- When
- July 16, 8:58 PM CST
- Where
- Walworth County, 0.84 mi NW of Mobridge
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.540, -100.440
Seventy mph winds were estimated.
Hail, Hamlin
- When
- July 16, 9:00 PM CST
- Where
- Hamlin County, 4.24 mi SW of Stone Bridge
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.550, -97.100
Thunderstorm Wind, Walworth
- When
- July 16, 9:03 PM CST
- Where
- Walworth County, 0.48 mi W of (Y26)mobridge Arpt
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 45.550, -100.410
Thunderstorm Wind, Walworth
- When
- July 16, 9:05 PM CST
- Where
- Walworth County, Akaska
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.330, -100.120
Sixty mph winds were estimated.
Thunderstorm Wind, Corson
- When
- July 16, 8:05 PM MST
- Where
- Corson County, 2.29 mi SSE of Mahto
- Measured
- 69 kt (79 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.740, -100.660
Thunderstorm Wind, Buffalo
- When
- July 16, 9:20 PM CST
- Where
- Buffalo County, 3.49 mi N of Gann Vly
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 44.080, -98.990
Thunderstorm Wind, Campbell
- When
- July 16, 9:28 PM CST
- Where
- Campbell County, 0.48 mi W of Pollock
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.900, -100.290
Seventy mph winds were estimated.
Thunderstorm Wind, Edmunds
- When
- July 16, 9:36 PM CST
- Where
- Edmunds County, 8.42 mi S of Gretna
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 45.330, -99.490
Sixty mph winds took some shingles off the roof along with downing a large tree limb.
Thunderstorm Wind, Campbell
- When
- July 16, 9:38 PM CST
- Where
- Campbell County, 1.38 mi N of Herreid Muni Arpt
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.870, -100.070
Thunderstorm Wind, Edmunds
- When
- July 16, 10:01 PM CST
- Where
- Edmunds County, 0.97 mi W of Roscoe
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 45.450, -99.370
Thunderstorm Wind, McPherson
- When
- July 16, 10:10 PM CST
- Where
- McPherson County, 8.72 mi SW of Langlake
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.770, -99.360
Thunderstorm Wind, Edmunds
- When
- July 16, 10:20 PM CST
- Where
- Edmunds County, 2.13 mi NNW of Craven
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.450, -98.930
Thunderstorm Wind, Brown
- When
- July 16, 10:39 PM CST
- Where
- Brown County, 3.49 mi S of Richmond
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.470, -98.640
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in Hawaii, July 16 to 21, 20162 deaths · 8 events
- Hail and Damaging Winds in North Carolina, July 16, 20161 death · $1,000 · 55 kt wind · 9 events
- Hail and Damaging Winds in Minnesota, July 16, 2016$3.0 million · 2 in hail · 9 events
- Flash Flooding and Hail in Iowa, July 16 to 17, 2016$451,000 · 1.25 in hail · 42 events
- Flash Flooding and Flood in North Carolina, July 16 to 17, 2016$394,000 · 50 kt wind · 22 events
- Damaging Winds in South Carolina, July 16, 2016$259,000 · 65 kt wind · 5 events
- Hail and Damaging Winds in North Dakota, July 16, 2016$75,000 · 1.75 in hail · 16 events
- Flash Flood and Flood in New Jersey, July 16, 20162 injured · $20,000 · 52 kt wind · 19 events
- Damaging Winds in Pennsylvania, July 16, 2016$45,000 · 50 kt wind · 6 events
- Damaging Winds and Lightning Strike in South Carolina, July 16, 2016$50,000 · 50 kt wind · 3 events
- Damaging Winds and Lightning Strike in Georgia, July 16 to 17, 20161 injured · $22,000 · 50 kt wind · 5 events
- Wildfire in Alaska, July 16 to 31, 20162 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 652478, 652479, 652480, 652516, 652481, 652482, 652499, 652517, 652504, 652518, 652483, 652519, 652521, 652541, 652522, 652484, 652485, 651863, 652486, 652487, 651864, 652488, 652489, 654151, 652490, 652491, 652523, 652492, 652524, 652493, 652526, 652528, 652494, 652495, 652529, 652542, 652530, 652496, 652532, 652531, and more.